American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Simeon M. Berman. Maxima and high level excursions of stationary Gaussian processes . Trans. Amer. Math. Soc. 160 (1971) 65-85. MR 0290449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Kallianpur. Zero-one laws for Gaussian processes . Trans. Amer. Math. Soc. 149 (1970) 199-211. MR 0266293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tunekiti Sirao and Hisao Watanabe. On the upper and lower class for stationary Gaussian processes . Trans. Amer. Math. Soc. 147 (1970) 301-331. MR 0256455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Pickands. Upcrossing probabilities for stationary Gaussian processes . Trans. Amer. Math. Soc. 145 (1969) 51-73. MR 0250367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Pickands. Asymptotic properties of the maximum in a stationary Gaussian process. . Trans. Amer. Math. Soc. 145 (1969) 75-86. MR 0250368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Simeon M. Berman. Local times and sample function properties of stationary Gaussian processes . Trans. Amer. Math. Soc. 137 (1969) 277-299. MR 0239652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. M. Eaves. Prediction theory over discrete Abelian groups . Trans. Amer. Math. Soc. 136 (1969) 125-137. MR 0235611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. B. Marcus. H\"older conditions for Gaussian processes with stationary increments . Trans. Amer. Math. Soc. 134 (1968) 29-52. MR 0230368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Habib Salehi. On the alternating projections theorem and bivariate stationary stochastic processes . Trans. Amer. Math. Soc. 128 (1967) 121-134. MR 0214135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Habib Salehi. A factorization algorithm for $q\times q$ matrix-valued functions on the real line $R$ . Trans. Amer. Math. Soc. 124 (1966) 468-479. MR 0199899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia